Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,I am Dr. Arun and will be helping you today.
It can cause significant sedation and drowsiness if you take Ambien and Valium (any of the way, you mentioned). So avoid driving and operating any machinery.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
Also try to keep as much gap as possible in between the two medicines (10-12 hours or more would be recommended in between the two).
It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.Thank you.Wishing you all the very best in life.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.
Best wishes,It was my pleasure to help you.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile: